2019
Том 71
№ 6

All Issues

Nabiev I.M.

Articles: 1
Article (Russian)

Reconstruction of the Sturm – Liouville operator with nonseparated boundary conditions and a spectral parameter in the boundary condition

Ibadzadeh Ch. G.,, Nabiev I.M.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 9. - pp. 1217-1223

We study the inverse problem for the Sturm – Liouville operator with nonseparated boundary conditions one of which contains a spectral parameter. The uniqueness theorem is presented and sufficient conditions for the solvability of the inverse problem are obtained.